# SDR SWIA971940

- Difficulty date: August 19, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Aircraft time: 10,454 hours, 14,963 cycles
- Engine: Pwa PW118B
- System (JASC): 3425 · Integrated Flight System
- Part: Relay
- Condition: Failed
- Location: Ahrs
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPTAIN SIDE ADI GYRO AND COMPUTER FLAGS APPEARED INFLIGHT, ALONG WITH HDG FLAG ON HSI.  EN ROUTE MRY AND DIVERTED TO FAT.  SWAPPED AHRS COMPUTERS FROM SIDE TO SIDE AND REPLACED NR 1 AHRS POWER RELAY K0395.  OPS CHECKS GOOD.
